# SDR 2006FA0000251

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: General aviation
- Aircraft: N379VM
- Make and model: Beech B90
- Aircraft serial: LW27
- Aircraft time: 6,449 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: SMR20142112
- Part serial: 10091013
- Condition: Mislocated
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF NEW LT AND RT WING DE-ICE BOOTS WITH NEW PMA P/N SMR2014-21-1, AND -2, IT WAS DISCOVERED THE AIR INLET TUBES ARE INSTALLED IN THE WRONG LOCATION, MAKING IT IMPOSSIBLE TO MATCH THE BOOT CENTERLINE WITH THE LE CENTERLINE.  MFG AND OEM DRAWINGS SHOW 1 INCH FROM BOOT CENTERLINE TO INLET TUBE CENTERLINE.  SMR BOOTS HAVE 1.5625 INCH.  THE ONLY WAY THIS BOOT CAN BE INSTALLED IS TO SHIFT THE ENTIRE BOOT UP ON THE WING AT LEAST .5625 INCH.  THIS CAUSES CONCERN FOR CHANGE IN STALLING SPEED AT SLOW FLIGHT WITH THE BOOTS INFLATED.  SMR HAS BEEN VERY HELPFUL AND CONCERNED.  OEM BOOTS WERE PURCHASED AND INSTALLED.  SMR BOOTS WERE RETURNED.
